# Community Issues List ETV-HD January – March 2015

### **EDUCATION**

Series Title: Carolina Classrooms

Episode: Making College Affordable

Airdate: 1/28/2015 Time: 7:00pm Length: 60 minutes

Description: A parent's guide to finding money for college, with tips and shortcuts from

veteran educators on navigating the scholarship maze.

Series Title: Adventists

Episode:

Airdate: 2/15/2015 Time: 4:00pm Length: 60 minutes

Description: Realities of Seventh-day Adventism, one of the few American-born religions.

Series Title: Adventists 2

Episode:

Airdate: 2/22/2015 Time: 4:00pm Length: 60 minutes

Description: The Seventh-day Adventists provide health and healing in some of the most

remote regions on earth.

Series Title: Carolina Classrooms

Episode: New Education Leadership with State Superintendent of Education Molly

Spearman

Airdate: 2/25/2015 Time: 7:00pm Length: 30 minutes

Description: New Superintendent of Education, other changes to education following

November's election.

Series Title: 180 Days Hartsville (SCETV Presentation)

Episode:

Airdate: 3/17/2015 Time: 8:00pm Length: 120 minutes

Description: Camera crews spend a year in two Hartsville, SC elementary schools. Part

one of two. SCETV national presentation.

Series Title: After 180 Days Hartsville (SCETV local Follow-up)

Episode:

Airdate: 3/17/2015 Time: 10:00pm Length: 60 minutes

Description: A follow-up to 180 Days: Hartsville featuring education leaders and film

participants taped in the ETV studios.

Series Title: Carolina Classrooms

Episode: What Students and Parents need to know about Assessment

Airdate: 3/25/2015 Time: 7:00pm Length: 30 minutes

Description: Information on the new ACT tests for parents.

Series Title: Black History Teleconference: 28th Annual

Episode: The Struggle Continues: A Century of Black History and Culture

Airdate: 3/25/2015 Time: 7:00pm Length: 30 minutes

Description: Information on the new ACT tests for parents.

#### **MINORITY ISSUES**

Series Title: Mr. Civil Rights: Thurgood Marshall and the NAACP

Episode:

Airdate: 1/11/2015 Time: 5:00pm Length: 60 minutes

Description: Marshall's life in the years leading up to the Brown v. Board of Education

ruling are explored.

Series Title: Southern Lens

Episode: Long Walk to Freedom

Airdate: 1/11/2015 Time: 6:00pm Length: 30 minutes

Description: How 12 ordinary people from different racial and economic backgrounds

came to protest racial inequality, segregation and discrimination in the 60s.

Series Title: Carolina Stories:

Episode: The Education of Harvey Gantt

Airdate: 1/15/2015 Time: 9:30pm Length: 30 minutes

Description: Desegregation of Clemson College leads the way to changes in public policy

and civil rights in South Carolina.

Series Title: Carolina Stories:

Episode: Born to Rebel, Driven to Excel

Airdate: 1/15/2015 Time: 9:00pm Length: 30 minutes

Description: South Carolinian Benjamin Mays rises against the tide of prejudice to become

Morehouse College President, head of Atlanta's desegregation effort, and

mentor to Martin Luther King, Jr.

Series Title: Editor and the Dragon: Horace Carter Fights the Klan

Episode:

Airdate: 1/15/2015 Time: 10:00pm Length: 60 minutes

Description: Publisher Horace Carter's reporting on the Ku Klux Klan in the pre-Civil

Rights era is chronicled.

Series Title: Carolina Stories (Friendship 9 exonerated in 2015)

Episode: Jail No Bail Airdate: 1/25/2015 Time: 4:00pm Length: 30 minutes

Description: Twelve black teenagers are forced to attend the all white high school in

Clinton, Tennessee.

Series Title: Friendship 9

Episode:

Airdate: 2/20/2015 Time: 10:30pm Length: 30 minutes

Description: See the courage of the men who took on the weight of oppression by sitting

down at a Rock Hill lunch counter on January 31st 1961.

Series Title: Southern Lens

Episode: February One, The Story of the Greensboro Four

Airdate: 2/26/2015 Time: 8:00pm Length: 60 minutes

Description: A volatile winter in Greensboro not only challenged public accommodation

laws in North Carolina, but served as a blueprint for the nation

#### **WOMEN**

Series Title: Southern Lens

Episode: Looking for Ms. Locklear

Airdate: 3/19/2015 Time: 10:00pm Length: 60 minutes

Description: Two students decided to search for their beloved teacher.

Series Title: Marian McPartland: First Lady of Jazz

Episode:

Airdate: 3/22/2015 Time: 3:00pm Length: 30 minutes

Description: British pianist enamored of jazz becomes beloved NPR radio host whose

weekly interviews and duets chronicle decades of contemporary jazz.

Series Title: Carolina Stories

Episode: Modjeska Simkins-Makin' A Way Out of No Way

Airdate: 3/26/2015 Time: 8:00pm Length: 60 minutes

Description: Classic documentary profiles South Carolina civil rights matriarch and human

rights activist, Modjeska Monteith Simkins (1899-1992).

Series Title: Final Hours of Amelia Earhart's Last Flight

Episode:

Airdate: 3/29/2015 Time: 5:30pm Length: 60 minutes

Description: The final flight of aviation pioneer Amelia Earhart is recreated.

Series Title: Midwifery: Delivered with Love

Episode:

Airdate: 3/29/2015 Time: 7:30pm Length: 60 minutes

Description: Midwifery in South Carolina in the 20th century.

# **GOVERNMENT/POLITICS**

Series Title: Governor's Inauguration 2015

Episode: Governor Nikki Haley

Airdate: 1/14/2015 Time: 11:00am Length: 90 minutes

Description: Swearing in of Gov. Nikki Haley

Series Title: Palmetto Scene #1502

Episode:

Airdate: 1/29/2015 Time: 7:30pm Length: 30 minutes

Description: A recap of Governor Nikki Haley's Inauguration; a preview of the legislative

session winners of the David Wilkins Awards; a look at Dearborn Island.

Series Title: PBS Newshour

Episode: State of the Union Address – President Barack Obama

Airdate: 1/20/2015 Time: 9:00pm Length: 120 minutes

Description: Special edition with full, live coverage of President Obama's State of the

Union address/analysis and the Republicans' response.

Series Title: State of the State Address Episode: Governor Nikki Haley

Airdate: 1/21/2015 Time: 7:00pm Length: 60 minutes

Description: Live coverage of Governor Nikki Haley's State of the State address, from

Columbia, SC.

Series Title: Palmetto Scene #1504

Episode:

Airdate: 1/29/2015 Time: 7:30pm Length: 30 minutes

Description: Rock Hill's Friendship Nine's records are cleared; new Superintendent of

Education Molly Spearman; migrant Head Start program; PBS NewsHour in

York, and the weekly legislative update.

Series Title: Palmetto Scene #1508

Episode:

Airdate: 2/26/2015 Time: 7:30pm Length: 30 minutes

Description: Congressman Jeff Duncan; Dillon Middle School reading initiative, Success

for All; Emerson Rose Act.

#### PUBLIC INTEREST

Series Title: Palmetto Scene #1501

Episode:

Airdate: 1/08/2015 Time: 7:30pm Length: 30 minutes

Description: The Best of Original SC. A look at our favorite - and most viewed - original

SC profiles.

Series Title: Rickover: The Birth of Nuclear Power

Episode:

Airdate: 1/22/2015 Time: 9:00pm Length: 120 minutes Description: The man behind the first nuclear-powered submarine and nuclear-powered

aircraft carrier is profiled.

Series Title: Sharon Isbin: Troubadour

Episode:

Airdate: 1/29/2015 Time: 9:00pm Length: 60 minutes

Description: The inspiring musical journey of one of today's pre-eminent classical

guitarists is chronicled.

Series Title: Palmetto Scene #1505

Episode:

Airdate: 2/05/2015 Time: 7:30pm Length: 30 minutes

Description: Domestic Violence Reform with Attorney General Alan Wilson.

Series Title: Palmetto Scene #1506

Episode:

Airdate: 2/12/2015 Time: 7:30pm Length: 30 minutes

Description: South Carolina's Gullah Geechee community, art, food, music, and language.

Series Title: Bringing The Fallen Home

Episode:

Airdate: 2/12/2015 Time: 8:00pm Length: 60 minutes

Description: Family members of America's fallen warriors share heartwarming stories of

their loved ones.

Series Title: Palmetto Scene #1507

Episode:

Airdate: 2/19/2015 Time: 7:30pm Length: 30 minutes

Description: Rock Hill's Friendship Nine.

Series Title: World of Julia Peterkin: Cheating The Stillness

Episode:

Airdate: 2/19/2015 Time: 8:00pm Length: 60 minutes

Description: South Carolina plantation mistress wins Pulitzer for her portrayal of African

Americans.

Series Title: Palmetto Scene #1509

Episode:

Airdate: 3/26/2015 Time: 7:30pm Length: 30 minutes

Description: PBS, CPB, ETV presidents on the future of TV; a preview of "Carolina

Money"; and state senator Katrina Shealy.

# South Carolina Channel/ETV World

#### **EDUCATION**

Series Title: SciGirls

Airdate: Sundays (ETVW)

Time: 3:00pm Length: 30 minutes

Description: This series showcases bright, curious real girls putting science and

engineering to work as they answer questions and make unexpected

discoveries in the world around them.

Series Title: Biz Kid\$

Airdate: Sundays (ETVW)

Time: 3:30pm Length: 30 minutes

Description: BIZ KID\$ is the fun, new, fast-paced TV series where kids teach kids about

money and entrepreneurship. Created for school-aged children, each half-hour episode features several young business owners and philanthropists

who share their success stories.

Series Title: Carolina Classrooms Episode Title: Making College Affordable

Airdate: 1/29 (SCC), 1/30 (ETVW), 2/2 (ETVW)

Time: 8:30pm, 3:00pm, 2:00pm

Length: 60 minutes

Description: A parent's guide to finding money for college, with tips and shortcuts from

veteran educators on navigating the scholarship maze.

Series Title: Carolina Business Review Episode Title: Independent Colleges

Airdate: 1/29 (SCC), 2/4 (ETVW), 2/6 (ETVW)

Time: 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Higher Education. Guest host: Dianne Bailey. Panelists: Dr. Betsy Fleming,

President, Converse College; Dr. Ronald Carter, President, Johnson C. Smith University; Dr. Navef Samhat, President, Wofford College; Carol Quillen,

President, Davidson College.

Series Title: Colonial Williamsburg Electronic Field Trip

Airdate: 1/15, 2/12, 3/12 (SCC)

Time: 1:00pm Length: 60 minutes

Program Title: Blueprint: The Story of Adventist Education

Airdate: 1/31 (ETVW)

Time: 4:00pm

Length: 60 minutes

Description: The third-largest private-school system in the United States and the second-

largest in the world champions "whole person" education that encompasses

body, mind and spirit.

Series Title: Carolina Classrooms

Episode Title: New Education Leadership with State Superintendent of

Education Molly Spearman

2/26 (SCC), 2/27 (ETVW), 3/2 (ETVW) Airdate:

Time: 8:30pm, 3:00pm, 2:00pm

Length: 30 minutes

Description: New Superintendent of Education, other changes to education following

November's election.

Program Title: Outside the Box Airdate: 3/17 (ETVW) Time: 6:00pm 30 minutes

Description: The operation of charter schools and their short-term and long-term

effectiveness are examined.

Program Title: 180 Days: Hartsville

3/18 (ETVW), 3/21 (ETVW), 3/23 (SCC) Airdate:

Time: 4:00am, 2:00pm, 8:00pm

Length: 2 hours

Length:

Description: Camera crews spend a year in two Hartsville, SC elementary schools.

Program Title: After 180 Days: Hartsville

Airdate: 3/18 (ETVW), 3/21 (ETVW), 3/23 (SCC)

Time: 6:00am, 4:00pm, 10:00pm

Length: 60 minutes

Description: A follow-up to 180 Days: Hartsville featuring education leaders and film

participants taped in the ETV studios.

Series Title: Carolina Classrooms

Episode Title: What Students and Parents Need to Know About

Airdate: 3/26 (SCC), 3/27 (ETVW), 3/30 (ETVW)

Time: 8:30pm, 3:00pm, 2:00pm

Length: 30 minutes

Description: Information on the new ACT tests for parents.

Program Title: Without Perfect Answers

Airdate: 3/29 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Two residential schools in North Carolina and Jerusalem work for a better

way for at-risk children.

# MINORITY/ETHNIC ISSUES

Series Title: Southern Lens

Episode Title: Change Comes Knocking: The Story of the NC Fund

Airdate: 1/5 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: Bi-racial anti-poverty organization boldly confronts the explosive issues of

race, class and politics during the turbulent 1960s.

Series Title: Carolina Stories Episode Title: Jail No Bail

Airdate: 1/17 (ETVW), 1/19 (SCC), 2/21 (ETVW)

Time: 3:00pm, 8:00pm, 4:30pm

Length: 30 minutes

Description: Black students in Rock Hill, SC use a new strategy when arrested for

demanding lunch counter service in 1961.

Series Title: Carolina Stories

Episode Title: The Education of Harvey Gantt Airdate: 1/17 (ETVW), 1/19 (SCC)

Time: 3:30pm, 8:30pm Length: 30 minutes

Description: Desegregation of Clemson College leads the way to changes in public policy

and civil rights in South Carolina.

Program Title: The March Airdate: 1/17 (ETVW) Time: 4:00pm Length: 60 minutes

Description: The now famous "Project C" (Project Confrontation) in Birmingham,

Alabama in 1963 is explored.

Program Title: STAND! Untold Stories of the Civil Rights Movement

Airdate: 1/19 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: This film examines the 1963 March on Washington, its history and how it

nearly did not take place.

Program Title: Next Door Neighbors - Community

Airdate: 1/27 (ETVW)
Time: 8:30am

Length: 30 minutes

Description: Three organizations that work tirelessly to address challenges faced by

immigrants are highlighted.

Series Title: Southern Lens

Episode Title: Briars In the Cottonpatch

Airdate: 2/2 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: Documentary on Koinonia Farm; narrated by former Atlanta Mayor and

Civil Rights veteran Andrew Young.

Series Title: Southern Lens Episode Title: Shared History Airdate: 2/7 (SCC) Time: 4:00pm Length: 60 minutes

Description: Descendants of slaves and slave owners reunite at a South Carolina

plantation.

Series Title: Southern Lens

Episode Title: February One, The Story of the Greensboro Four

Airdate: 2/9 (SCC), 2/21 (ETVW)

Time: 8:00pm, 2:00pm Length: 60 minutes

Description: A volatile winter in Greensboro not only challenged public accommodation

laws in North Carolina, but served as a blueprint for the nation.

Series Title: Road Trip! Through S.C. Civil Rights History

Airdate: 2/14 (ETVW)

Time: 2:00pm Length: 90 minutes

Description: Travel South Carolina highways with the Road Trip! Crew and learn about

important events in South Carolina's civil rights history.

Program Title: Robert Smalls: From Slavery to Congress

Airdate: 2/14 (ETVW)
Time: 3:30pm
Length: 60 minutes

Description: Scholars, an author, family descendants, and independent filmmaker join

others to examine the historic life of Robert Smalls.

Series Title: Southern Lens Episode Title: The Clinton 12

Airdate: 2/21 (ETVW), 2/23 (SCC)

Time: 3:00pm, 8:00pm Length: 90 minutes

Description: Twelve black teenagers are forced to attend the all white high school in

Clinton, Tennessee.

Series Title: Black History Teleconference

Episode Title: The Struggle Continues: A Century of Black Life, History and

Culture

Airdate: 2/27 (ETVW)

Time: 2:00pm Length: 60 minutes

Description: Annual conference on topics of interest to the African-American community.

Program Title: Immigrant Nation! The Battle for the Dream

Airdate: 3/25 (ETVW)

Time: 7:00am Length: 60 minutes

Description: A look at the modern immigrant rights movement focuses on a Chicago

woman who fought deportation.

### **CULTURAL/ARTS**

Series Title: Great Performances

Episode Title: American Voices with Renee Fleming

Airdate: 1/11 (SCC)
Time: 7:00pm
Length: 90 minutes

Description: Acclaimed vocal artists celebrate the artistry, technique and challenges of

professional singing.

Series Title: Great Performances At the Met

Episode Title: Le Nozze Di Figaro

Airdate: 1/18 (SCC)
Time: 6:30pm
Length: 3.5 hours

Description: Richard Eyre sets Mozart's masterpiece in an 18th-century manor house in

Seville during the 1930s.

Series Title: Carolina Stories

Episode Title: Recovery, A Sculpture By Grainger McKoy

Airdate: 1/26 (SCC)
Time: 9:00pm
Length: 30 minutes

Description: Follow the creative process behind Grainger McCoy's sculpture for the city

of Sumter, SC.

Program Title: A Quiet Joining of Hands: A History of Brookgreen

Gardens

Airdate: 1/26 (SCC), 3/22 (SCC)

Time: 9:30pm, 4:30pm Length: 30 minutes

Description: One of the finest outdoor sculpture gardens in America, and its historical

legacy to the SC Lowcountry.

Series Title: Great Performances At the Met

Episode Title: Macbeth
Airdate: 2/8 (SCC)
Time: 7:00pm
Length: 3 hours

Description: Star soprano Anna Netrebko portrays murderous Lady Macbeth in Adrian

Noble's chilling production.

Series Title: Variety Studio - Actors On Actors

Airdate: 2/15 (SCC), 2/22 (SCC)

Time: 6:30pm, 7:30pm, 6:30pm, 7:30pm

Length: 60 minutes

Description: Variety and PBS SoCaL take you inside the biggest Hollywood films of the

past year through candid conversations with today's hottest actors. Hosted by Variety's Feature's Editor Jenelle Riley, each episode brings together several actors engaging in intimate one-on-one discussions about their craft and

work.

Program Title: McPartland & Brubeck In Concert

Airdate: 2/28 (ETVW)
Time: 4:00pm

Length: 4:00pm 60 minutes

Description: Jazz legends Marian McPartland and Dave Brubeck perform a special

concert.

Series Title: Great Performances At the Met

Episode Title: Carmen
Airdate: 3/22 (SCC)
Time: 4:00pm
Length: 30 minutes

Description: Richard Eyre's production of Bizet's steamy melodrama features mezzo-

soprano Anita Rachvelishvili.

Series Title: Great Performances At the Met

Episode Title: IL Barbiere di Siviglia

Airdate: 3/22 (SCC)
Time: 7:00pm
Length: 3 hours

Description: The effervescent production of Rossini's classic comedy stars Isabel Leonard

as the feisty Rosina.

Series Title: Great Performances

Episode Title: Mark Morris Dance Group: L'Allegro

Airdate: 3/29 (SCC)
Time: 7:00pm
Length: 2 hours

Description: Mark Morris' thrilling masterwork features a colorful array of dancers moving

in fervent joy.

Program Title: Mia, A Dancer's Journey Airdate: 3/29 (SCC), 3/30 (ETVW)

Time: 9:00pm, 8:00am Length: 60 minutes

Description: Mia Slavenska was Croatia's greatest dancer and a celebrated pioneer in

American ballet.

#### **PUBLIC INTEREST**

Series Title: Palmetto Scene

Airdate: Sundays and Tuesdays (ETVW), Thursdays (SCC)

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: Weekly magazine program focusing on South Carolina topics of interest.

Series Title: Start Up

Airdate: Thursdays (SCC)

Time: 9:00pm Length: 30 minutes

Description: This series offers viewers an up-close and personal look into the world of the

modern American entrepreneur. "Start Up" explores the next generation of

American business owners and the dreams that drive them.

Series Title: Carolina Business Review Episode Title: Economic Year-In-Review

Airdate: 1/1 (SCC), 1/7 (ETVW), 1/9 (ETVW)

Time: 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Economic Year in Review - Panelists: Frank Hefner, Professor of

Economics, College of Charleston; Doug Woodward, Professor of

Economics, Moore School of Business, University of South Carolina; John Connaughton, Professor of Economics, UNC Charlotte; and Harry Davis,

NC Bankers' Association Professor, Appalachian State University.

Series Title: Palmetto Scene

Airdate: 2/22 (ETVW), 2/24 (ETVW), 2/26 (SCC)

Time: 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: Rock Hill's Friendship Nine.

Program Title: Ed Slott's Retirement Roadmap!

Airdate: 3/7 (SCC) Time: 1:30pm Length: 2 hours

Description: Ed Slot shows how to take retirement savings on a permanent vacation from

taxes and avoid Uncle Sam.

Program Title: Tossed Out: Food Waste In America

Airdate: 3/27 (ETVW)
Time: 8:30pm
Length: 30 minutes

Description: Some estimates say that as much as 40 percent of the food produced in

America goes uneaten.

# HEALTH/HEALTH CARE/AGING

Series Title: Healthy Body Healthy Mind

Airdate: Fridays (ETVW)

Time: 5:00pm Length: 30 minutes

Description: The powerful and informative health and wellness series, Healthy Body,

Healthy Mind continues with a strong line-up of topics. Uplifting and energizing, this award-winning series explores the personal side of health breakthroughs in treatment, prevention and research with well-told real

stories of doctors, scientists and patients.

Program Title: Chinese Medicine Master

Airdate: 1/7 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: An American doctor learns about Chinese diagnostic techniques and several

treatment plans in China.

Program Title: Children's Health Crisis - Family Health

Airdate: 1/7 (ETVW), 1/31 (ETVW)

Time: 6:00pm, 8:00am Length: 30 minutes

Description: The role families play in the health and overall well-being of Tennessee's

children is explored.

Program Title: The Doctor Will See You Now: The Changing Face of

Primary Care

Airdate: 1/14 (ETVW)
Time: 6:00pm

Length: 30 minutes

Description: The evolution of primary care in America and the current health care

industry are explored.

Program Title: Genetic Roulette: The Gamble of Our Lives

Airdate: 1/15 (ETVW)

Time: 8:00am Length: 60 minutes

Description: Jeffrey M. Smith provides compelling evidence of health problems from

genetically modified foods.

Program Title: Adventists 2

Airdate: 1/31 (ETVW)
Time: 3:00pm
Length: 60 minutes

Description: The Seventh-day Adventists provide health and healing in some of the most

remote regions on earth.

Program Title: Consider The Conversation 2: Stories About Cure,

Relief, and Comfort

Airdate: 2/11 (ETVW)

Time: 7:00am Length: 60 minutes

Description: The effect of American medicine's success on the patient/doctor relationship

is explored.

Program Title: Forgetting: A Portrait of Alzheimer's

Airdate: 2/15 (ETVW)

Time: 6:00am Length: 2 hours

Description: A dramatic look at the history of the disease, experiences of patients and the

race to find a cure.

Program Title: I Remember Better When I Paint

Airdate: 2/17 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Creative therapies such as drawing and music are being employed to treat

Alzheimer's patients.

Program Title: The Sum Total of Our Memory: Facing Alzheimer's

Together

Airdate: 2/17 (ETVW)

Time: 8:00am Length: 30 minutes

Description: Couples affected by a partner's diagnosis of Early Alzheimer's come to terms

with their changing.

Program Title: Joy Bauer's Food Remedies

Airdate: 3/14 (SCC)
Time: 11:30am
Length: 90 minutes

Description: Nutritionist Joy Bauer helps viewers learn the proper foods to eat to lose

weight and gain health.

Program Title: Understanding Healthcare with Paula Zahn

Airdate: 3/24 (ETVW)
Time: 8:30pm

Length: 30 minutes

Description: Leading experts discuss the ins and outs of healthcare in America and the

Affordable Care Act.

Series Title: Carolina Business Review

Episode Title: Michael Tarwater, CEO, Carolinas Healthcare System

Airdate: 3/26 (SCC)
Time: 9:30pm
Length: 30 minutes

Description: Special Guest: Michael Tarwater, CEO/Carolinas HealthCare System.

Panelists: Dr. Linda Millsaps, Executive Director, NC Center for Public Policy Research; Frank Heffner, Professor of Economics, College of

Charleston.

Program Title: What Love Is - The Duke Pathfinders 50

Airdate: 3/31 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Fifty women with incurable breast cancer heroically endure an experimental

medical protocol.

# **GOVERNMENT/POLITICS**

Series Title: The Big Picture

Episode Title: Jim Edwards: The Surprise Governor

Airdate: 1/1 (SCC)
Time: 8:30pm
Length: 30 minutes

Description: A relatively unknown candidate becomes South Carolina's first Republican

governor since Reconstruction.

Series Title: Miller Center's American Forum

Airdate: Mondays (ETVW)

Time: 1:00pm Length: 60 minutes

Description: The Miller Center's American Forum-the weekly public affairs program,

broadcast from the nation's preeminent institution for study of the American presidency, features timely conversations with some of the most acclaimed historians, journalists and observers of American life, including New Yorker correspondent George Packer and his bestselling book, The Unwinding, 2013 Pulitzer Prize winner Gilbert King, and New York Times White House

Correspondent Peter Baker on the Bush-Cheney presidency.

Program Title: Strom Thurmond At the Seat of Power

Airdate: 1/10 (ETVW)
Time: 4:00pm
Length: 30 minutes

Description: Profile of South Carolina senior Senator during Reagan presidency.

Interviews include Senators Robert Byrd, Jesse Helms and Orrin Hatch.

Also: a visit with the senator at home.

Series Title: State House Today

Airdate: Tuesdays, Wednesdays, Thursdays, starting 1/13 (ETVW)

Time: 12:00pm, 10:00am, 10:00am

Length: varies

Description: Live Senate and House sessions and special reports from the South Carolina

State House.

Program Title: Governor's Inauguration 2015 - Governor Nikki Haley

Airdate: 1/14 (ETVW)
Time: 11:00am
Length: 90 minutes

Description: Live coverage of Governor Nikki Haley's Inauguration, from Columbia, SC,

January 14, 2015.

Series Title: Palmetto Scene

Airdate: 1/18 (ETVW), 1/20 (ETVW), 1/22 (SCC)

Time: 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: A recap of Governor Nikki Haley's Inauguration; a preview of the legislative

session winners of the David Wilkins Awards; a look at Dearborn Island.

Series Title: PBS Newshour

Episode Title: State of the Union Address

Airdate: 1/20 (ETVW)
Time: 9:00pm
Length: 2 hours

Description: Live coverage of the President's State of the Union address, the Republican

response and analysis.

Program Title: State of the State 2015 - Governor Nikki Haley

Airdate: 1/22 (SCC), 1/23 (ETVW)

Time: 8:30pm, 2:00pm Length: 90 minutes

Description: Live coverage of Governor Nikki Haley's State of the State address, from

Columbia, SC.

### ENVIRONMENT/ENERGY

Series Title: Making It Grow!

Airdate: Tuesdays, Saturdays (SCC)

Time: 8:00pm, 3:30pm Length: 60 minutes

Description: Host Amanda McNulty and Master Gardeners answer viewers' gardening

questions, demonstrate planting techniques, and visit horticultural hot spots.

Series Title: Growing a Greener World

Airdate: Thursdays (ETVW)

Time: 1:30pm Length: 30 minutes

Description: GROWING A GREENER WORLD blends the latest trends in eco-friendly

living with traditional gardening know-how. The series highlights the diverse people, organizations and events that seek to raise environmental awareness

and encourage better stewardship of the planet.

Series Title: Natural Heroes Airdate: Thursdays (ETVW)

Time: 12:30pm Length: 30 minutes

Description: Natural Heroes focuses on people making a positive difference for the

environment and enhancing the world around us. Each episode of Natural Heroes is created by different independent filmmakers, making each episode quite unique. These are diverse, inspiring stories featured within an eclectic

program unlike any other.

Series Title: Zero Energy America

Airdate: 1/28 (ETVW)

Time: 7:00am Length: 2 hours

Description: Part 1 - This look at alternative technology explores the quest for the zero-

energy home. Part 2 - A Florida home builder attempts to redefine his

company by creating a sustainable zero energy home.

# MILITARY/VETERANS

Program Title: Service: When Women Come Marching Home

Airdate: 3/10 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Interviews reveal the raw truths of our women warriors fighting in the

battlefield called "home."

Program Title: We Served Too: The Story of the Women's Airforce

Service Pilots

Airdate: 3/13 (ETVW)

Time: 6:00am Length: 60 minutes

Description: A look at how the Women's Airforce Service Pilots broke through barriers

during World War II.

Program Title: Wings for Maggie Ray

Airdate: 3/9 (ETVW)
Time: 7:00am

Length: 60 minutes

Description: The life and legacy of long-distance aviation racer Margaret "Maggie"

Ringenberg are explored.

## HISTORY/SCIENCE/RELIGION

Program Title: Jerzy Popieluszko: Messenger of the Truth

Airdate: 1/4 (ETVW)
Time: 6:00am
Length: 90 minutes

Description: Father Jerzy Popieluszko mobilized people in Poland to stand against

Communist rule in the 1980s.

Series Title: Carolina Stories
Episode Title: Forgotten Founder
Airdate: 1/10 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: South Carolinian Charles Pinckney's surprising contributions to the U.S.

Constitution and Bill of Rights.

Series Title: Mary Long's Yesteryear

Episode Title: Robert Smalls: Sail Away to Freedom-Part I

Airdate: 1/10 (ETVW)
Time: 3:00pm
Length: 30 minutes

Description: Details Beaufort native Robert Smalls' childhood and his escape out of

Charleston Harbor.

Series Title: Mary Long's Yesteryear

Episode Title: Robert Smalls: Gullah Statesman-Part II

Airdate: 1/10 (ETVW)
Time: 3:30pm
Length: 30 minutes

Description: The Robert Smalls story, including his career as one of the first black South

Carolina State Senators and Representatives to the US Congress.

Program Title: Adventists
Airdate: 1/31 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: Realities of Seventh-day Adventism, one of the few American-born religions.

Program Title: Bernardin Airdate: 2/2 (SCC) Time: 9:00pm Length: 60 minutes Description: The life and legacy of the Catholic Cardinal of Chicago, Joseph Bernardin is

chronicled.

Program Title: Faith In the Big House

Airdate: 2/22 (ETVW)

Time: 5:00am Length: 60 minutes

Description: The formulas used by Christian missionaries to convert inmates in America's

prison are explored.

Program Title: Three Faiths, One God: Judaism, Christianity, Islam

Airdate: 2/24 (ETVW)

Time: 7:30am Length: 60 minutes

Description: THREE FAITHS, ONE GOD: JUDAISM, CHRISTIANITY, ISLAM

thoughtfully examines the religious beliefs and practices shared by Jews, Christians and Muslims to illustrate how many in the Abrahamic faith communities are dealing with historical conflicts and charts their dedication

to facilitating understanding and respect.

Program Title: Deepak Chopra: The Future of God

Airdate: 3/1 (SCC)
Time: 9:00am
Length: 90 minutes

Description: Deepak Chopra shows how the tools of science can be used to answer

fundamental spiritual questions.

Program Title: Mysteries of the Jesus Prayer

Airdate: 3/4 (ETVW)
Time: 7:00am
Length: 60 minutes

Description: A pilgrimage to the lands where Christianity began traces the steps of 7th

Century Jerusalem monks.

Program Title: Fire in the Forest: The Life and Legacy of the Ba'al Shem

Tov

Airdate: 3/8 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: Scholars shed light on the Ba'al Shem Tov, one of the most celebrated

figures in Jewish history.

## RECREATION/LEISURE

Series Title: Priscilla's Yoga Stretches
Airdate: Weekdays (ETVW)
Time: 9:00am, 4:00pm
Length: 30 minutes

Description: "Priscilla's Yoga Stretches" is a series of 130 programs designed to teach the

"building blocks" of yoga exercise, taught by Priscilla Patrick.

Series Title: Sit and Be Fit
Airdate: Weekdays (ETVW)
Time: 9:30am, 4:30pm
Length: 30 minutes

Description: SIT AND BE FIT is a popular exercise series designed to make exercise fun,

easy and safe for people of all ages. Programs focus on therapeutic exercises that make everyday activities easier to perform; including core strengthening,

balance work, stretching and relaxation.

Program Title: Aging Backwards with Miranda Esmonde-White

Airdate: 3/7 (SCC)
Time: 9:00am
Length: 60 minutes

Description: Valuable insights on how to combat the physical signs and consequences of a

ging are presented.

Program Title: Joel Harper's Firming After 50

Airdate: 3/7 (SCC)
Time: 3:30pm
Length: 60 minutes

Description: The celebrity and personal trainer shows how to stretch, tone and firm with

his no equipment.

### **WOMEN**

Program Title: Women In Chemistry: Life Lessons from the Laboratory

Airdate: 1/7 (ETVW)
Time: 7:00am
Length: 60 minutes

Description: Remarkable women who have made important contributions to the field of

chemistry are profiled.

Series Title: Carolina Stories

Episode Title: Modjeska Simkins-Makin' A Way Out of No Way

Airdate: 1/17 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: Classic documentary profiles South Carolina civil rights matriarch and human

rights activist, Modjeska Monteith Simkins (1899-1992).

Program Title: Anne Braden: Southern Patriot

Airdate: 1/18 (ETVW)

Time: 6:00am Length: 60 minutes Description: The extraordinary life of civil rights leader and social activist Anne Braden is

chronicled.

Program Title: Marian McPartland: First Lady of Jazz

Airdate: 1/26 (SCC), 2/28 (ETVW)

Time: 9:30pm, 3:30pm Length: 30 minutes

Description: British pianist enamored of jazz becomes beloved NPR radio host whose

weekly interviews and duets chronicle decades of contemporary jazz.

Program Title: Mary Bateman Clark: A Woman of Colour and Courage

Airdate: 2/3 (ETVW)
Time: 8:00am
Length: 60 minutes

Description: A look at how an African American woman and her lawyers challenged the

indenture system in 1821.

Program Title: Meet Mary Pleasant Airdate: 2/10 (ETVW) Time: 7:00am

Length: 60 minutes

Description: A look at the 19th-century African American woman called the Mother of

Civil Rights in California.

Program Title: Final Hours: Amelia Earhart's Last Flight

Airdate: 3/7 (ETVW)
Time: 2:00pm
Length: 60 minutes

Description: The final flight of aviation pioneer Amelia Earhart is recreated.

Program Title: Powder & The Glory

Airdate: 3/7 (ETVW)
Time: 3:00pm
Length: 90 minutes

Description: Elizabeth Arden and Helena Rubinstein began what is now a \$150 billion

health and beauty industry.

Program Title: Driven to Ride Airdate: 3/9 (ETVW) Time: 6:30am Length: 30 minutes

Description: Since the 1870's, women have continued to shape and push the boundaries

of two-wheeled freedom.

Program Title: Apache 8
Airdate: 3/9 (ETVW)
Time: 8:00am
Length: 60 minutes

Description: The compelling story of an all-women wildland firefighter crew from the

White Mountain Apache.

Program Title: Closing The Gap: 50 Years Seeking Equal Pay

Airdate: 3/10 (SCC)
Time: 7:00am
Length: 60 minutes

Description: Half a century after President Kennedy signed the Equal Pay Act, women

still face a wage gap.

# **SENIORS/DISABILITIES**

Program Title: Aging Matters – End of Life

Airdate: 1/25 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Scholars and doctors address the role of advance directives and hospice in an

end-of-life strategy.

Program Title: Teachings of Jon Airdate: 3/16 (SCC) Time: 9:00pm Length: 60 minutes

Description: Jennifer Owensby's insightful film about her brother, a 40-year-old man

affected by Down syndrome.

Program Title: Hidden Epidemic Airdate: 3/18 (SCC) Time: 7:00am Length: 60 minutes

Description: Hidden Epidemic answers the critical questions surrounding substance abuse

among baby boomers.

Program Title: Fleeced: Speaking Out Against Senior Financial Abuse

Airdate: 3/31 (ETVW)
Time: 8:30am, 6:00pm
Length: 30 minutes

Description: Elder financial exploitation, including identity theft and predatory lending, is

examined.

# Making It Grow

Airs Tuesday's at 7:00 pm for one hour

01-06-2015

On this episode Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Mark Arena and Cory Tanner. On the side counter we will have some demonstrations from Spartanburg Community College's Jay Moore and Kevin Parris. We will also have a special phone interview with Jody Martin of The 2015 AgriBiz & Farm Expo as that event will begin January 14 at The Florence Civic Center.

01-13-2015

On this episode Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Laura Lee Rose, Master Gardener Sandra Educate and Durant Ashmore from Durant Ashmore Landscape Nursery. On the side counter we will have some show and tell plants from Dr. John Nelson Tony Melton including the newly discovered Stachys caroliniana.

01-20-2015

On this episode Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Amy Dabbs, Zack Snipes and Andy Cabe from Riverbanks Zoo and Garden. On the side counter we will have a great demonstration of "gardening under glass" with Master Gardener Joan McDonald and Clemson Agent Vicky Bertagnolli.

01-27-2015

On this episode Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Millie Davenport, Vicky Bertagnolli and from the USC Herbarium Dr. John Nelson. On the side counter we will have Clemson Extension Agent Tony Melton, Samuel Hall from Bush N Vine Farm and Emily Joyce from the SC Department of Agriculture to talk about SC fruits and vegetables.

02-03-2015

On this episode Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Paul Thompson, Dr. John Nelson from the USC Herbarium and Morgan Sass from AgSouth Farm Credit. During the show Clemson Extension Water Resources/Carolina Clear Agent and "Making It Grow!" Social Media Moderator Terasa Lott will be in our Chat Room and Facebook answering gardening questions.

02-10-2015

On our first episode with the new set join host Amanda McNulty along with Vicky Bertagnolli, Tony Melton and Dr. John Nelson. Our demonstration will be Tony and

Amanda showing bareroot plants and proper planting techniques. Social Media Moderator Terasa Lott will moderate the Chat Room and answer the chatter's gardening questions.

02-17-2015

Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Vicky Bertagnolli, Tony Melton and Dr. John Nelson from the A.C. Moore Herbarium. During the show Terasa Lott will moderate the Chat Room and answer the chatter's gardening questions. Our demonstration will be a closer look at the anatomy of some sustainable vegetables.

03-17-2015

Our studio demonstration for this episode will feature our new kitchen as Vicky will open up her family cookbook and create a dish using fresh South Carolina ingredients. Creamed Kale will be on the menu! The featured segment will highlight the upcoming Farm to Table Event in Sumter, SC. The 2015 Farm to Table Event will be March 19.

03-24-2015

Our studio demonstration will have Clemson Agent Amy Dabbs along with a young helper create some "grass decorations" easy to make for your home or garden. The featured segment will be a trip to Cotton Hills Farm in Lowrys, SC. The Wilson family farm has irregularly shaped, hilly fields so they found a better way to irrigate their crops by implementing a drip irrigation system.

03-31-2015

Clemson Extension Agents Vicky Bertagnolli and Tony Melton along with Dr. John Nelson from the A.C. Moore Herbarium. During the show Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the Chat Room and also provide us with useful water quality tips! Our studio demonstration for this episode we will have Laura Lester from the SC Department of Agriculture's SC Specialty Food Association with member Katherine Frankstone from Grey Ghost Bakery in Pawleys Island, SC where they use all natural ingredients to make an assortment of cookies. The featured segment will be a trip to Camden, SC to the Studio of David Russell where he using the Venetian method to create works of art from glass.

02-24-15 Canceled due to winter weather (ice).

03-03-15 & 03-10-15 pre-empted for March pledge drive.